# SDR SWIA201541261

- Difficulty date: May 21, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 28,796 hours, 23,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 605 FRAME CRACKED ABOVE AND BELOW STR 9.  REPAIRED THE FRAME IAW REO.
